Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from sun burn on neck, arms, face, acne on face, with white pus. Treatment options?

hi doc my name is and i am from . my problem is, from the past few years my skin color becomes black specially from the neck ,arms and face due to sun rays,and also my face is covered with small small acnes when i prick them a white kind of thing comes out ,these acnes caused me skin irritation when i shave, thats why i have to prick them but it has no use, they rapidly grow ,so can u please tell me what to do and suggest me any medicine etc so that my face will clear from the color black and acnes. plz help me
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic.

You should make sure that you wash your face at least 4 times daily with warm water. Besides, before going out during the day apply a sun block cream that has an SPF more than 45. Avoid drinking fizzy drinks and foods that contains fat. Drink about 2 litres of water daily.
Apply fusidin cream to the pimples.

Dr Ahmad
Answered: Wed, 5 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor